American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information
View Article: PDF

[2] John Dollarhide. On the $L$-function of multiplicative character sums. Trans. Amer. Math. Soc. 365 (2013) 1637-1668.
Abstract, references, and article information
View Article: PDF

[3] Eike Lau. Smoothness of the truncated display functor. J. Amer. Math. Soc. 26 (2013) 129-165.
Abstract, references, and article information
View Article: PDF

[4] A. Beilinson. $p$-adic periods and derived de Rham cohomology. J. Amer. Math. Soc. 25 (2012) 715-738.
Abstract, references, and article information
View Article: PDF

[5] Kiran S. Kedlaya. Effective $p$-adic cohomology for cyclic cubic threefolds. Contemporary Mathematics 572 (2012) 127-171.
Book volume table of contents
View Article: PDF

[6] Amnon Besser. On the derivative of a normal function associated with a Deligne cohomology class. Contemporary Mathematics 571 (2012) 33-43.
Book volume table of contents
View Article: PDF

[7] Wayne Raskind. Serre-Tate parameters and Jacobian inversion for rigid Calabi-Yau 3-folds. Contemporary Mathematics 571 (2012) 233-248.
Book volume table of contents
View Article: PDF

[8] Mircea Mustaţă. Ordinary varieties and the comparison between multiplier ideals and test ideals II. Proc. Amer. Math. Soc. 140 (2012) 805-810. MR 2869065.
Abstract, references, and article information
View Article: PDF

[9] Damek Davis and Daqing Wan. Factorial and Noetherian subrings of power series rings. Proc. Amer. Math. Soc. 139 (2011) 823-834. MR 2745635.
Abstract, references, and article information
View Article: PDF

[10] Elmar Grosse-Klönne. The Cech filtration and monodromy in log crystalline cohomology. Trans. Amer. Math. Soc. 359 (2007) 2945-2972. MR 2286064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Elmar Grosse-Klönne. Equivariant crystalline cohomology and base change. Proc. Amer. Math. Soc. 135 (2007) 1249-1253. MR 2276631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Gerd Faltings. Integral crystalline cohomology over very ramified valuation rings. J. Amer. Math. Soc. 12 (1999) 117-144. MR 1618483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Francesco Baldassarri. Special values of symmetric hypergeometric functions. Trans. Amer. Math. Soc. 348 (1996) 2249-2289. MR 1361637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] M. J. Hopkins and B. H. Gross. The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory . Bull. Amer. Math. Soc. 30 (1994) 76-86. MR 1217353.
Abstract, references, and article information
View Article: PDF

[17] Sunghan Bae and Pyung-Lyun Kang. Local isogeny theorem for Drinfel\cprime d modules with nonintegral invariants . Proc. Amer. Math. Soc. 119 (1993) 19-25. MR 1145411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gerd Faltings. $p$-adic Hodge theory . J. Amer. Math. Soc. 1 (1988) 255-299. MR 924705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alan Adolphson and Steven Sperber. Exponential sums and Newton polyhedra. Bull. Amer. Math. Soc. 16 (1987) 282-286. MR 876965.
Abstract, references, and article information
View Article: PDF

[20] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William E. Lang. A short proof of Castelnuovo's criterion of rationality . Trans. Amer. Math. Soc. 264 (1981) 579-582. MR 603783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kenneth Newman and Moss E. Sweedler. A realization of the additive Witt group . Proc. Amer. Math. Soc. 76 (1979) 39-42. MR 534386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. S. Milne. Flat homology. Bull. Amer. Math. Soc. 82 (1976) 118-120. MR 0419452.
Abstract, references, and article information
View Article: PDF

[24] B. Mazur. Frobenius and the Hodge filtration. Bull. Amer. Math. Soc. 78 (1972) 653-667. MR 0330169.
Abstract, references, and article information
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1